ZHANG Xiang-lin, CHEN Dong-yan. Stability Analysis of Linear Continuous Uncertain System with State Saturation[J]. 2012, 17(2): 31-35.DOI:
连续线性状态饱和系统鲁棒稳定性分析
摘要
本文研究带有不确定性的线性状态饱和系统的鲁棒稳定性
针对不确定性参数满足的范数有界不确定性结构
利用Lyapunov方法
结合状态饱和函数的凸组合表示
给出了系统在原点大范围渐近稳定的充分条件
并将该条件转化为线性矩阵不等式形式.进而给出了系统状态反馈控制器的设计方法
以及判断系统鲁棒稳定性和设计状态反馈控制器的算法
并利用数值算例及Matlab仿真证明了算法的有效性.
Abstract
The robust stability problem is studied for state saturation system with uncertainties.For norm bounded uncertainty
the sufficient condition which the system is globally asymptotically stable is obtained by using Lyapunov method and the convex combination of state saturation function.Then the sufficient condition is converted to linear matrix inequalities(LMIS).Further more
the state feedback controller which makes the system globally asymptotically stable is designed